My family doc jokingly said in a convo we had that im good candidate for clonazepam. he gave me script for 2mg clonazepam 3 x a day so (90) count for 1 month... Never had this before im 44 never took any drugs or anything before so I haven't a clue. well after about 1 year I was hallucinating both audibly and visually. went to see psy doc and told him and he dropped to floor shocked stating that is double dose of extreme Phsyc patients. I went back to family doc that started this mess and he never told me to watch for wd and all that... well after I told Him to reduce it and how he messed me up... (Oh have to mention that once I lost about 10 or so to the vacuum after I spilled a soda in bed..) point is a was done a little early... mind you I am only taking half what I was or less and was stable... until the third day... I had 3 seizures or very violent whole body twists, not jerks, scared the hell out of me... 1st was at 3 am, as I wasn't sleeping, 2nd was at 5 am, third was at 7 am... I stayed awake. I think I went to ER told them and they right away gave me .5 clonazepam then I followed with fam doc again. So I quit taking it two weeks ago and I did not have any seizures or violent twists or jerks No stomach sickness but I do have Complete imsonia,awake for 10 days now... have slept about 15 minutes hear and there but Im not sure what is keeping me up the constant muscle twitches or the fact im always dodging and ducking things that don't exist and that's when I am not reacting to a scream that isn't real or the songs I hear through any white noise in the room doesn't matter if its a bathroom fan or bedroom fan or what its driving me crazy!!! These halucinations I really need to know whats up with that..did I or He fry my brain???
Need help with clonazepam wd and the script giver?/?
- 1 May 2013 by Archangel7777
- 27 Jan 2015
- bipolar disorder, anxiety, benzodiazepine withdrawal, insomnia, panic disorder, seizure prevention, periodic limb movement disorder, clonazepam
Added 1 May 2013:
oh I stopped CT the first time because I ran out and told doc (vacuum) and he said its fine wait a week and I'll give you script..thats when I had seizures as stated above...after I reduced down on my own I wanted to quit as I had no clue about any of this...so now that I stopped, after two weeks and no seizures or twists just spasms and halucinations...as stated above...sorry its long and messy im still up ughhh!
Are you sure your dr has a license? He obviously knows nothing about diazepam. Its well known that abrupt discontinuation can cause seizures. He should also know that for anxiety the Max.dose is 4 mg a day. It shouldn't have done anything to cause hallucinations. 6 mg is given to people with seizures. You need to find a dr who knows what he is doing and get off of it. You have to be weaned off slowly. And the dr who does it needs to know that when you were left without it you had seizures. Now the other thing is the issues. I would see a neurologist and see if there are any physical problems.
Please find another doctor, clonzepam is in a class of drugs that can cause death when you stop taking them abruptly. Your Dr's. actions are dangerous and can be life threatening to you. I do not believe he will be able to do much else for you if he let you go into seizures... I would not go back there but do not stop taking clonzepam abruptly under any circumstances.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2010 • 1 answer
Posted 4 Mar 2011 • 1 answer
Posted 6 Apr 2011 • 2 answers
Benzodiazepine Withdrawal - Looking for help getting off Klonopin permanently I need some advise on?
Posted 21 Nov 2015 • 3 answers
Posted 2 Mar 2016 • 3 answers